Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 925464, 4 pages
Research Article

A Generalization on Some New Types of Hardy-Hilbert’s Integral Inequalities

Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Pathum Thani 12121, Thailand

Received 15 May 2013; Accepted 17 September 2013

Academic Editor: Wilfredo Urbina

Copyright © 2013 Banyat Sroysang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 2nd edition, 1952. View at MathSciNet
  2. G. H. Hardy, “Notes on a theorem of Hilbert concerning series of positive terms,” Proceedings of the London Mathematical Society, vol. 23, pp. 45–46, 1925. View at Google Scholar
  3. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Inequalities Involving Functions and Their Integrals and Derivatives, vol. 53 of Mathematics and Its Applications (East European Series), Kluwer Academic Publishers, Dordrecht, The Netherlands, 1991. View at MathSciNet
  4. D. V. Widder, “The Stieltjes transform,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 7–60, 1938. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Yang, “On Hardy-Hilbert’s integral inequality,” Journal of Mathematical Analysis and Applications, vol. 261, pp. 295–306, 2001. View at Google Scholar
  6. W. T. Sulaiman, “A study on some new types of Hardy-Hilbert's integral inequalities,” Banach Journal of Mathematical Analysis, vol. 2, no. 1, pp. 16–20, 2008. View at Google Scholar · View at MathSciNet